American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(26A42) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 67 found      Go to page: 1 2 3

[31] Russell A. Gordon. The Henstock Integral. Graduate Studies in Mathematics 4 (1994) 137-156.
Book volume table of contents   
View Article: PDF

[32] Russell A. Gordon. The approximately continuous Henstock integral. Graduate Studies in Mathematics 4 (1994) 245-258.
Book volume table of contents   
View Article: PDF

[33] Russell A. Gordon. Bounded variation and absolute continuity. Graduate Studies in Mathematics 4 (1994) 49-68.
Book volume table of contents   
View Article: PDF

[34] Russell A. Gordon. Functions of generalized bounded variation. Graduate Studies in Mathematics 4 (1994) 89-105.
Book volume table of contents   
View Article: PDF

[35] Russell A. Gordon. The Perron Integral. Graduate Studies in Mathematics 4 (1994) 121-136.
Book volume table of contents   
View Article: PDF

[36] Alexei Novikov and Washek F. Pfeffer. An invariant Riemann type integral defined by figures . Proc. Amer. Math. Soc. 120 (1994) 849-853. MR 1182703.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Washek F. Pfeffer. A Riemann type definition of a variational integral . Proc. Amer. Math. Soc. 114 (1992) 99-106. MR 1072090.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Zoltán Buczolich. Henstock integrable functions are Lebesgue integrable on a portion . Proc. Amer. Math. Soc. 111 (1991) 127-129. MR 1034883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] James Foran. Dimension of the graph of Riemann integrable functions . Proc. Amer. Math. Soc. 104 (1988) 219-220. MR 958070.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Washek F. Pfeffer. A note on the generalized Riemann integral . Proc. Amer. Math. Soc. 103 (1988) 1161-1166. MR 955000.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Arlo W. Schurle. A new property equivalent to Lebesgue integrability . Proc. Amer. Math. Soc. 96 (1986) 103-106. MR 813820.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] W. F. Pfeffer. The divergence theorem . Trans. Amer. Math. Soc. 295 (1986) 665-685. MR 833702.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Michael Schramm. Functions of $\Phi$-bounded variation and Riemann-Stieltjes integration . Trans. Amer. Math. Soc. 287 (1985) 49-63. MR 766206.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Henry E. Fettis. More trigonometric integrals . Math. Comp. 43 (1984) 557-564. MR 758203.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Robert L. Lamphere. Elementary proof of a formula of Ramanujan . Proc. Amer. Math. Soc. 91 (1984) 416-420. MR 744641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] M. L. Glasser. A remarkable property of definite integrals . Math. Comp. 40 (1983) 561-563. MR 689471.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] John C. Kieffer and Časlav V. Stanojević. The Lebesgue integral as the almost sure limit of random Riemann sums . Proc. Amer. Math. Soc. 85 (1982) 389-392. MR 656109.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] David Spring. The Riemann integral in constructive mathematics . Proc. Amer. Math. Soc. 83 (1981) 839-840. MR 630032.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] James Foran. On extending the Lebesgue integral . Proc. Amer. Math. Soc. 81 (1981) 85-88. MR 589142.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] R. B. Darst and E. J. McShane. The deterministic It\^o-belated integral is equivalent to the Lebesgue integral . Proc. Amer. Math. Soc. 72 (1978) 271-275. MR 507321.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] William D. L. Appling. A mapping theorem for logarithmic and integration-by-parts operators . Proc. Amer. Math. Soc. 65 (1977) 85-88. MR 0447502.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Frank N. Huggins. Bounded slope variation and generalized convexity . Proc. Amer. Math. Soc. 65 (1977) 65-69. MR 0466447.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] H. Sarbadhikari. A note on some properties of $A$-functions . Proc. Amer. Math. Soc. 56 (1976) 321-324. MR 0407213.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Burrell W. Helton. A special integral and a Gronwall inequality . Trans. Amer. Math. Soc. 217 (1976) 163-181. MR 0407215.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Chaim Samuel Hönig. Volterra-Stieltjes integral equations with linear constraints and discontinuous solutions. Bull. Amer. Math. Soc. 81 (1975) Part 1:593-598. MR 0377219.
Abstract, references, and article information   
View Article: PDF

[56] Robert R. Stevens. On a uniqueness problem in the theory of linear integral equations . Proc. Amer. Math. Soc. 49 (1975) 95-103. MR 0387987.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Seymour Haber and Oved Shisha. An integral related to numerical integration. Bull. Amer. Math. Soc. 79 (1973) 930-932. MR 0318742.
Abstract, references, and article information   
View Article: PDF

[58] C. H. Scanlon. Additivity and indefinite integration for McShane's $P$-integral . Proc. Amer. Math. Soc. 39 (1973) 129-134. MR 0315060.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Hans Lewy. Generalized integrals and differential equations . Trans. Amer. Math. Soc. 43 (1938) 437-464. MR 1501953.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Nelson Dunford. Corrections to the paper: ``Integration in general analysis'' [Trans.\ Amer.\ Math.\ Soc. {\bf 37} (1935), no. 3, 441--453; 1501796] . Trans. Amer. Math. Soc. 38 (1935) 600-601. MR 1501830.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 67 found      Go to page: 1 2 3